• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2023, Volume: 16, Issue: 9, Pages: 648-659

Original Article

Fuzzy Quotient -3 Cordial Labeling on Generalized Petersen Graph

Received Date:13 September 2022, Accepted Date:11 February 2023, Published Date:05 March 2023


Objectives: To analyze the existence of fuzzy quotient-3 cordial labeling on the generalized Petersen graph. Methods: The method involves mathematically defining how to label the vertex of a generalized Petersen graph and demonstrating that these formulations produce fuzzy quotient-3 cordial labeling. Findings: In this study, we proved that the generalized Petersen graph GP(h;m) ; 1  m < ⌊ h 2 ⌋ is fuzzy quotient-3 cordial, except for h  0( mod 6). Novelty: Here, we give fuzzy quotient-3 cordial labeling to some families of graphs, namely Durer graph, Desargues graph, Dodecahedral graph, Mobius Kantor graph, Petersen graph, Cubical graph, Cubic symmetric graph, Nauru graph and the generalized Petersen graph GP(h;m) .

Keywords: Labeling; Fuzzy Quotient -3 Cordial; Petersen Graph; Generalized Petersen Graph; Mobius Kantor Graph


  1. JAG, D. A dynamic survey of graph labeling. The Electronic Journal of Combinatorics. 2019. Available from: https://www.combinatorics.org/ojs/index.php/eljc/article/viewFile/DS6/pdf
  2. Zhao W, Naeem M, Ahmad I. Prime Cordial Labeling of Generalized Petersen Graph under Some Graph Operations. Symmetry. 2022;14(4):732. Available from: https://doi.org/10.3390/sym14040732
  3. Rani A, Thirusangu K, Murali BJ, Manonmani A. Narayana prime cordial labeling of generalized Petersen Graph. Malaya Journal of Matematik. 2020;5(1):1–5. Available from: https://doi.org/10.26637/MJM0S20/0001
  4. GR, Liz AS, Parameswari DR, Veerasundaram M. Difference Cordial Labeling of Generalized Petersen Graph . European Journal of Molecular & Clinical Medicine. 2020;7(11). Available from: https://ejmcm.com/article_5810_94c73839e2d0f410b2887adcd68c5602.pdf
  5. Bacˇa M, Miller M, Slamin. Vertex-Magic Total Labelings Of Generalized Petersen Graphs. International Journal of Computer Mathematics. 2002;79(12):1259–1263. Available from: https://www.tandfonline.com/doi/abs/10.1080/00207160214650


© 2023 Sumathi & Kumar. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.